# SDR ASAA2013012693751

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 20,943 hours, 6,344 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10356
- Condition: Inoperative
- Location: Bleed System
- Part time: 20,946 hours, 6,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED TRIP OFF ILLUMINATED ON LT SIDE AS THROTTLES BROUGHT BACK TO IDLE TOP OF DESCENT.   ACCOMPLISHED FIM 36-10, TASK 801 & ENG BLEED AIR SYS HEALTH CHECK.  FOUND HIGH STAGE VALVE & PRECOOLER CONTROL VALVE FAULTS. R & R HIGH STAGE VALVE REF MM 36-11-06 & PRE COOLER CONTROL VALVE REF MM 36-12-02. GROUND VERIFICATION SUCCESSFUL.
